# SDR ASAA2017092322011

- Difficulty date: September 23, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 19,519 hours, 6,404 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 56100024
- Part serial: 03165H6415
- Condition: Overheated
- Location: R2
- Part time: 47,987 hours, 18,630 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WINDOW OVERHEAT IN FLIGHT.  WOULD NOT RESET IAW QRH.  ACFT GROUNDED.  REMOVED AND REPLACED THE WINDOW IAW AMM 56-12-11-401. FUNCTION AND OPS CHECKED GOOD.
